# SDR DALA2024051605279

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 12024
- Condition: Out Of Tolerance
- Location: R4 Door
- Part time: 85,746 hours, 27,657 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R4 SNUBBER FLUID IS BELOW MINIMUM ACCEPTABLE LEVEL. CORRECTIVE ACTION: REMOVED AND REPLACED R4 SNUBBER. INSTALLATION TO BE PERFORMED ON AMDS 5211-6005-4R. (0344152)
